Jump to content

Recommended Posts

 Ive been on Fin for about 2.5 months and I'm having testicle pain for about a week now. It does feel uncomfortable and getting kinda worried if I should stop taking it.

Any one else experience anything similar? I did do a Google search and either they are saying stop using it or just ride it out and the aches go away. 

I take fin 3 times week. M/W/F   1MG

Thanks

 

Share this post


Link to post
Share on other sites

Try taking 0.5mg instead and if you still feel any pain you should stop otherwise you would cause yourself problems in the long run.

Share this post


Link to post
Share on other sites

I take 1mg m/t/w and I had testicle pain for about a week and it went away. I’m still taking it about to hit 4 months 

Share this post


Link to post
Share on other sites
47 minutes ago, Abi28 said:

Try taking 0.5mg instead and if you still feel any pain you should stop otherwise you would cause yourself problems in the long run.

Maybe I'll try lowering my dose to .5 after another week and see what happens. 

Thanks

Share this post


Link to post
Share on other sites
54 minutes ago, Tbcruz said:

I take 1mg m/t/w and I had testicle pain for about a week and it went away. I’m still taking it about to hit 4 months 

Have you experienced any other side effects other than the nut sack?

Share this post


Link to post
Share on other sites

No nothing just a little pain nothing serious or else I would of stopped 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×